# SDR DALA2022080205314

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 68,167 hours, 9,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 FA ANNUNC PANEL 4L DOORINDICATOR SHOWS AIR PRESS WARN INFLIGHT. CORRECTIVE ACTION: SERVICED 4L DOOR ASSIST BOTTLE AS PER A330-300 AMM 52-10. (2343386)
